# SDR DHLA200036750

- Difficulty date: June 18, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- System (JASC): 2400 · Electrical Power System
- Part: Transformer
- Part number: F11QB3121
- Part serial: 1954
- Condition: Failed
- Location: Nr 1 & 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT 733 FROM JFK, ON CLIMB OUT, NR 1 AND  2 TRANSFORMER FAILED.   REPLACED NR  1 TRANSFORMER AND INSPECTED NR 2, GROUND TESTED SYSTEM PER AMM 24-32-11.CHECKS NORMAL.
